# SDR WX0A2022111474315

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N208NV
- Make and model: Airbus A320-214
- Aircraft serial: 5640
- Aircraft time: 20,214 hours, 13,176 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(EMERGENCY DECLARED)FMS NAV CAPABILITIES DID NOT WORK FDR , GPS, OR ILS APPROACHES OTHER FUNCTIONALITIES WERE DISABLED AS WELL /  PERFORMED T/S PER (GPS PRIMARY LOST) TSM 34-58-00-810-828-A AND (OPERATIONAL TEST OF GPS) AMM 34-36-00-710-002-A AND (MMR 1/2 RESETS) AMM 34-36-00-860-801-A. OP CHECK GOOD. NO DEFECT NOTED."
